Alert archive / Texas / Special Weather Statements in 2021
Special Weather Statement, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this special weather statement at May 11, 2021, 10:31 PM CDT for Kleberg County, Nueces County, San Patricio County, Texas. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2021, 10:31 PM CDT (03:31 UTC)
- Expired
- May 11, 2021, 11:15 PM CDT
- In force
- 44 min
- Issued by
- NWS Corpus Christi, TX
Counties Kleberg County, TX, Nueces County, TX, San Patricio County, TX
The radar
The Corpus Christi radar (KCRP), 56 km from the middle of the area, began a volume at 03:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 11:22 PM CDT | MARINE TSTM WIND 46 | 3 Ese Kingsville, TX | NAS KINGSVILLE ASOS MEASURED A GUST TO 40 KNOTS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 3.5 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2320 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 854 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 4.2
The text
As transmitted.
885
WWUS84 KCRP 120331
SPSCRP
Special Weather Statement
National Weather Service Corpus Christi TX
1031 PM CDT Tue May 11 2021
TXZ241>244-342-343-120415-
Jim Wells-Inland Nueces-Inland San Patricio-Coastal Nueces-Coastal
Kleberg-Inland Kleberg-
1031 PM CDT Tue May 11 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NUECES...CENTRAL SAN
PATRICIO...NORTHEASTERN JIM WELLS AND KLEBERG COUNTIES...
At 1031 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Sandia to 6 miles west of Driscoll
to 9 miles southwest of Kingsville. Movement was southeast at 25 mph.
Wind gusts up to 50 mph are possible with these storms.
Locations impacted include...
Corpus Christi, Kingsville, Robstown, Sinton, Mathis, Taft, Driscoll,
Corpus Christi International Airport, Bishop, Odem, San Patricio,
Edroy, Banquete, West Sinton, Riviera, Clarkwood, Annaville,
Calallen, Kingsville Naval Air Station and Riviera Beach.
This includes the following highways...
Interstate 37 between mile markers 4 and 35.
US Highway 181 between mile markers 618 and 630.
US Highway 77 between mile markers 644 and 708.
LAT...LON 2726 9799 2726 9806 2810 9782 2807 9737
2724 9762 2725 9764 2728 9765 2726 9773
2728 9776 2727 9777 2728 9778 2727 9781
2725 9783 2724 9788 2724 9792 2721 9798
TIME...MOT...LOC 0331Z 308DEG 21KT 2799 9785 2770 9785 2746 9801
$$
PHWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this special weather statement went out at May 11, 7:38 PM CDT, 2 hours 53 minutes earlier.
Area forecast discussion, May 11, 7:38 PM CDT, 2 hours 53 minutes before
Area Forecast Discussion...UPDATED National Weather Service Corpus Christi TX 738 PM CDT Tue May 11 2021 .DISCUSSION... Have adjusted the pops up to categorical for this evening to better match the ongoing convection. Otherwise, the rest of the forecast looks on track. Convection is still expected to decrease as it shifts east and southeast overnight into Wed morning Lingering showers will remain possible Wed afternoon. && .PREV DISCUSSION... /Issued 639 PM CDT Tue May 11 2021/ AVIATION... Scattered to numerous thunderstorms can be expected through the overnight hours as a slow moving cold front moves into S TX. This will lead to CIGs and VSBYs varying between LIFR and MVFR conditions tonight through Wed morning. S TX is under a Severe Thunderstorm Watch with several warnings already in effect. Thunderstorm activity is expected to decrease from west to southeast through Wed morning with lingering showers through early Wed afternoon. However, models indicate CIGs to continue between IFR and MVFR levels through much of the day Wed. Strong gusty winds can be expected with the stronger storms. A weak to moderate north wind will develop behind the cold front by early Wed morning. PREV DISCUSSION... /Issued 419 PM CDT Tue May 11 2021/ SHORT TERM (Tonight through Wednesday Night)... Severe convection anticipated this evening over at least the western portions of South Texas, owing to conditions favorable for supercells/very large hail. Severe Thunderstorm Watch currently in effect until 03z Wednesday. The deterministic runs predict a weak upper level disturbance to move eastward across the SRN Plains/TX during the period and contribute to the slow movement of the front across the CWA, generally 06z-16z Wednesday. The combination of copious moisture and the slow moving front will likely contribute to the transition from a severe to a heavy rainfall event overnight. After coordinating with surrounding WFOs, will not issue a FFA for tonight. Based on RAP/NAM output, conditions will not be ideal for efficient rainfall production overnight, since these models maintain strong vertical shear, large CAPE (although weaker than this evening), and only a limited time period whereby a nearly saturated and warm 0-4km layer will exist. After frontal passage Wednesday, expect cloudy/cooler conditions, with elevated convection possible. Lowered maximum temperatures Wednesday below NBM/SREF mean given expectation of limited solar radiation. Drier Wednesday night. Ekman forcing associated with persistent moderate northeast flow Wednesday night may increase the risk of minor coastal flooding at Bob Hall Pier 11-12z Thursday, near the time of high tide. LONG TERM (Thursday through Tuesday)... Rain chances will come to an end from north to south by Thursday afternoon, as high pressure settles in the wake of the cold front. Drier and cooler conditions are expected to persist through Friday as ridging also dominates aloft. Northeast winds will veer east and then southeast Friday night as the surface high pressure transitions eastward. The return flow will allow for a steady increase in moisture across the region early in the weekend with PWATs rising to around 2 inches or more by Saturday afternoon. This, in addition to several passing disturbances ejecting into the area from the mid- levels, warmer temperatures, higher instability and little to none convective inhibition may potentially provide the setting for another round of showers and thunderstorms Saturday and Sunday. Given this setting pans out, some of these storms could become strong to severe at times over the weekend. Rain and storm chances are likely to linger into early next week ahead of the next upper low/trough moving from the Four Corners region into the Central Plains. Cooler and below normal temperatures can be expected Thursday through Friday, followed by a warming trend over the weekend into early next week. Highs will range from the upper 70s to near 80 on Thursday to the mid 80s to upper 90s by Monday. Lows will be in the 60s Thursday night, warming into the 70s over the weekend. MARINE... Severe convection possible this evening/early tonight, followed by a transition to a heavy rainfall event after 06z Wednesday in advance of/near an approaching front. The front is expected to move across the Waters Wednesday afternoon. Drier conditions expected Wednesday night. The combination of increasing MSLP over the NW Gulf of Mexico, and surface low pressure over the Bay of Campeche, anticipate moderate northeast flow by Wednesday night. Rain chances will diminish on Thursday. Moderate northeast flow behind the front will continue Thursday through Friday. Onshore flow and increasing moisture beginning Friday night will combine with a series of upper level disturbances to generate isolated to scattered showers and thunderstorms Saturday and Sunday. Intermittent periods of Small Craft Exercise Caution or Advisory conditions will be possible Thursday through Sunday. && .PRELIMINARY POINT TEMPS/POPS... Corpus Christi 71 76 66 79 66 / 70 60 10 10 0 Victoria 69 74 63 77 61 / 70 50 10 10 0 Laredo 72 74 65 81 66 / 80 60 20 20 10 Alice 70 75 64 81 64 / 80 60 10 10 0 Rockport 71 76 66 80 68 / 70 60 10 10 0 Cotulla 70 73 64 82 65 / 80 40 10 10 0 Kingsville 70 76 65 79 65 / 80 70 10 10 0 Navy Corpus 73 76 69 78 69 / 60 70 20 10 0 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...None. GM...None. && TE/81...SHORT TERM
Hazardous weather outlook, May 11, 8:44 PM CDT, 1 hour 47 minutes before
Hazardous Weather Outlook National Weather Service Corpus Christi TX 844 PM CDT Tue May 11 2021 TXZ229>234-239>247-342>347-442-443-447-130145- La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval- Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio- Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg- Coastal Nueces-Coastal San Patricio-Aransas Islands- Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands- Calhoun Islands- 844 PM CDT Tue May 11 2021 This hazardous weather outlook is for South Texas. .DAY ONE...Tonight A Severe Thunderstorm Watch is in effect until 10 pm for LaSalle, McMullen, Web, Duval, Jim Wells, and Live Oak counties. A Severe Thunderstorm Watch is in effect until 4 am for San Patricio, Nueces, and Kleberg counties. Scattered to numerous showers and thunderstorms across South Texas Tonight. A few storms could be severe with large hail and damaging winds. An isolated tornado is possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Scattered to numerous showers and thunderstorms are expected across most of South Texas tonight and Wednesday. A few storms could be severe along with a threat of heavy rainfall. Scattered showers and thunderstorms will be possible Saturday and Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. GMZ230-235-250-255-270-275-130145- Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 844 PM CDT Tue May 11 2021 This hazardous weather outlook is for the Middle Texas Coastal Waters. .DAY ONE...Tonight Scattered to numerous thunderstorms expected late tonight and into Wednesday morning. Wind gusts to 40 knots or higher are possible along with hail and dangerous lightning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Scattered to numerous showers and thunderstorms are expected through Wednesday. A few storms could be severe with gusty winds, hail and a waterspout possible. Scattered showers and thunderstorms will be possible Saturday and Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Special weather statement, May 11, 6:29 PM CDT, 4 hours 2 minutes before
Special Weather Statement National Weather Service Corpus Christi TX 629 PM CDT Tue May 11 2021 TXZ229-230-239-120000- McMullen-Webb-La Salle- 629 PM CDT Tue May 11 2021 ...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN WEBB... SOUTHEASTERN LA SALLE AND SOUTHWESTERN MCMULLEN COUNTIES... At 629 PM CDT, strong thunderstorms were clustered near Fort Ewell Site, or 23 miles east of Encinal, moving northeast at 20 mph. Winds in excess of 40 mph and half inch hail are possible with this storm. This storm will remain over mainly rural areas of northeastern Webb, southeastern La Salle and southwestern McMullen Counties. If outdoors, consider seeking shelter inside a building. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 2789 9914 2810 9930 2835 9884 2814 9866 TIME...MOT...LOC 2329Z 233DEG 17KT 2813 9898 JCP
Special weather statement, May 11, 7:05 PM CDT, 3 hours 26 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
705 PM CDT Tue May 11 2021
TXZ229-239-120045-
Webb-La Salle-
705 PM CDT Tue May 11 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN WEBB AND
SOUTHWESTERN LA SALLE COUNTIES...
At 704 PM CDT, radar indicated strong thunderstorms were located
along a line extending from 7 miles east of Encinal to near Callaghan
to 16 miles northwest of Columbia Bridge. Movement was east at 25
mph.
Winds in excess of 40 mph and half inch hail are possible with these
storms.
Locations impacted include...
Encinal, Las Tiendas, Columbia Bridge, Botines, La Esperanza Ranch
Airport and Callaghan.
This includes the following highways...
Interstate 35 between mile markers 15 and 47.
US Highway 83 between mile markers 668 and 698.
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 2820 9964 2820 9943 2798 9880 2796 9880
2776 9910 2767 9969 2765 9970 2772 9976
2774 9980 2778 9982 2776 9984 2779 9985
2780 9988 2784 9988 2788 9991 2791 9990
2794 9994 2798 9993 2800 9999 2807 10003
TIME...MOT...LOC 0004Z 284DEG 21KT 2808 9924 2793 9946 2786 9995
TCSpecial weather statement, May 11, 8:47 PM CDT, 1 hour 44 minutes before
Special Weather Statement National Weather Service Corpus Christi TX 847 PM CDT Tue May 11 2021 TXZ239-240-120230- Webb-Duval- 847 PM CDT Tue May 11 2021 ...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL DUVAL AND EAST CENTRAL WEBB COUNTIES... At 847 PM CDT, a strong thunderstorm was located 14 miles northeast of Ranchitos Las Lomas, or 20 miles southeast of Encinal, moving east at 35 mph. Wind gusts of 50 to 55 mph and pea size hail are possible with this storm. This storm will remain over mainly rural areas of west central Duval and east central Webb Counties. This includes US Highway 59 between mile markers 780 and 796. If outdoors, consider seeking shelter inside a building. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 2776 9922 2794 9918 2791 9876 2764 9880 TIME...MOT...LOC 0147Z 278DEG 31KT 2784 9911 PH
Special weather statement, May 11, 9:01 PM CDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
901 PM CDT Tue May 11 2021
TXZ239-240-120245-
Webb-Duval-
901 PM CDT Tue May 11 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT DUVAL AND SOUTHEASTERN
WEBB COUNTIES...
At 901 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Freer to 9 miles northeast of Bruni
to 7 miles south of Mirando City. Movement was east at 25 mph.
Winds in excess of 40 mph and nickel size hail are possible with
these storms.
Locations impacted include...
Freer, Benavides, Realitos, Mirando City, Bruni, Oilton, Rosita and
Aguilares.
This includes US Highway 59 between mile markers 762 and 790.
If outdoors, consider seeking shelter inside a building.
LAT...LON 2727 9910 2733 9933 2757 9906 2794 9880
2792 9826 2746 9838 2735 9855 2734 9862
2736 9863 2735 9880 2727 9880
TIME...MOT...LOC 0201Z 282DEG 20KT 2785 9863 2753 9872 2734 9902
PHSpecial weather statement, May 11, 9:28 PM CDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
928 PM CDT Tue May 11 2021
TXZ231-232-240>244-120315-
Live Oak-Jim Wells-Inland Nueces-Inland San Patricio-Bee-Duval-Inland
Kleberg-
928 PM CDT Tue May 11 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL DUVAL...
WESTERN NUECES...NORTHWESTERN SAN PATRICIO...CENTRAL JIM WELLS...
SOUTHEASTERN LIVE OAK...NORTHWESTERN KLEBERG AND SOUTH CENTRAL BEE
COUNTIES...
At 928 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Lagarto to near Alice to near Palito
Blanco. Movement was southeast at 10 mph.
Winds in excess of 30 mph and half inch hail are possible with these
storms.
Locations impacted include...
Alice, Mathis, Orange Grove, Lake City, San Patricio, Edroy,
Banquete, Tynan, San Jose, Sandia, West Sinton, Argenta, Mount Lucas,
Lagarto, Alfred-South La Paloma, Bluntzer, Westdale, Ben Bolt, Palito
Blanco and Alice Acres.
This includes the following highways...
Interstate 37 between mile markers 23 and 44.
US Highway 281 between mile markers 666 and 692.
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 2814 9761 2768 9778 2742 9800 2757 9834
2784 9810 2822 9795
TIME...MOT...LOC 0228Z 300DEG 7KT 2812 9791 2780 9803 2756 9822
PHSpecial weather statement, May 11, 10:31 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
1031 PM CDT Tue May 11 2021
TXZ241>244-342-343-120415-
Jim Wells-Inland Nueces-Inland San Patricio-Coastal Nueces-Coastal
Kleberg-Inland Kleberg-
1031 PM CDT Tue May 11 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NUECES...CENTRAL SAN
PATRICIO...NORTHEASTERN JIM WELLS AND KLEBERG COUNTIES...
At 1031 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Sandia to 6 miles west of Driscoll
to 9 miles southwest of Kingsville. Movement was southeast at 25 mph.
Wind gusts up to 50 mph are possible with these storms.
Locations impacted include...
Corpus Christi, Kingsville, Robstown, Sinton, Mathis, Taft, Driscoll,
Corpus Christi International Airport, Bishop, Odem, San Patricio,
Edroy, Banquete, West Sinton, Riviera, Clarkwood, Annaville,
Calallen, Kingsville Naval Air Station and Riviera Beach.
This includes the following highways...
Interstate 37 between mile markers 4 and 35.
US Highway 181 between mile markers 618 and 630.
US Highway 77 between mile markers 644 and 708.
LAT...LON 2726 9799 2726 9806 2810 9782 2807 9737
2724 9762 2725 9764 2728 9765 2726 9773
2728 9776 2727 9777 2728 9778 2727 9781
2725 9783 2724 9788 2724 9792 2721 9798
TIME...MOT...LOC 0331Z 308DEG 21KT 2799 9785 2770 9785 2746 9801
PHThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 7:00 PM CDT | Tornado Warning | CRP | Duval, McMullen | 45 min |
| May 11, 7:05 PM CDT | Special Weather Statement | CRP | Webb | 40 min |
| May 11, 7:15 PM CDT | Severe Thunderstorm Warning | CRP | La Salle, Webb | 45 min |
| May 11, 7:19 PM CDT | Areal Flood Advisory | CRP | Duval, Live Oak, McMullen | 3 hr |
| May 11, 7:26 PM CDT | Severe Thunderstorm Warning | CRP | Duval, Jim Wells, Live Oak, McMullen | 49 min |
| May 11, 7:38 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 52 min |
| May 11, 8:09 PM CDT | Areal Flood Advisory | CRP | La Salle, McMullen | 3 hr |
| May 11, 8:09 PM CDT | Tornado Warning | CRP | Duval, Jim Wells, Live Oak | 51 min |
| May 11, 8:19 PM CDT | Severe Thunderstorm Warning | CRP | Duval, Jim Wells, Live Oak | 41 min |
| May 11, 8:32 PM CDT | Tornado Warning | CRP | Duval | 28 min |
| May 11, 8:47 PM CDT | Special Weather Statement | CRP | Webb | 43 min |
| May 11, 8:52 PM CDT | Severe Thunderstorm Warning | CRP | Duval, Jim Wells, Live Oak, Nueces, San Patricio | 38 min |
| May 11, 9:01 PM CDT | Special Weather Statement | CRP | Duval | 44 min |
| May 11, 9:15 PM CDT | Severe Thunderstorm Warning | CRP | Duval, Webb | 45 min |
| May 11, 9:21 PM CDT | Severe Thunderstorm Warning | CRP | Duval | 39 min |
| May 11, 9:28 PM CDT | Special Weather Statement | CRP | Jim Wells | 47 min |
| May 11, 9:38 PM CDT | Severe Thunderstorm Warning | CRP | Jim Wells, Kleberg, Nueces | 52 min |
| May 11, 9:43 PM CDT | Areal Flood Advisory | CRP | Duval, Jim Wells, Live Oak, McMullen, San Patricio | 3 hr |
| May 11, 9:50 PM CDT | Severe Thunderstorm Warning | CRP | Duval | 40 min |
| May 11, 10:13 PM CDT | Severe Thunderstorm Warning | CRP | Duval, Jim Wells, Kleberg | 32 min |
| May 11, 10:14 PM CDT | Areal Flood Advisory | CRP | Duval, Jim Wells, Kleberg, Nueces | 3 hr |
| May 11, 10:26 PM CDT | Tornado Warning | CRP | Jim Wells, Kleberg | 34 min |
| May 11, 10:45 PM CDT | Severe Thunderstorm Warning | CRP | Jim Wells, Kleberg | 45 min |
| May 11, 10:53 PM CDT | Special Marine Warning | CRP | 2 hr | |
| May 11, 10:55 PM CDT | Areal Flood Advisory | CRP | Bee, Jim Wells, Live Oak, San Patricio | 110 min |
| May 11, 11:06 PM CDT | Special Weather Statement | CRP | San Patricio | 39 min |
| May 11, 11:15 PM CDT | Special Weather Statement | CRP | Kleberg | 45 min |
| May 11, 11:25 PM CDT | Special Marine Warning | CRP | 95 min | |
| May 11, 11:32 PM CDT | Severe Thunderstorm Warning | CRP | Nueces, San Patricio | 28 min |
| May 11, 11:56 PM CDT | Severe Thunderstorm Warning | CRP | Nueces, San Patricio | 49 min |
| May 12, 12:08 AM CDT | Areal Flood Advisory | CRP | Duval, Jim Wells, Kleberg, Nueces | 3 hr |
| May 12, 12:14 AM CDT | Special Weather Statement | CRP | Nueces | 31 min |
| May 12, 12:21 AM CDT | Areal Flood Advisory | CRP | Kleberg, Nueces, San Patricio | 3 hr |
| May 12, 12:57 AM CDT | Special Marine Warning | CRP | 93 min | |
| May 12, 12:59 AM CDT | Special Weather Statement | CRP | Nueces | 46 min |
| May 12, 1:00 AM CDT | Special Marine Warning | CRP | 60 min | |
| May 12, 1:06 AM CDT | High Wind Warning | CRP | Nueces | 114 min |
| May 12, 1:29 AM CDT | Special Weather Statement | CRP | Nueces | 31 min |
| May 12, 1:48 AM CDT | Special Marine Warning | CRP | 117 min | |
| May 12, 10:38 AM CDT | Small Craft Advisory | CRP | 6 hr |
Nearby
Special Weather Statements in Texas, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.